Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 225, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 12, 2007, 5:10 PM CDT for Morton County, Stanton County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2007, 5:10 PM CDT (22:10 UTC)
- Expired
- Jul 12, 2007, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Morton County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 173 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 122210
SVRDDC
KSC129-187-122300-
/O.NEW.KDDC.SV.W.0225.070712T2210Z-070712T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
510 PM CDT THU JUL 12 2007
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORTON COUNTY IN SOUTHWEST KANSAS.
STANTON COUNTY IN SOUTHWEST KANSAS.
* UNTIL 600 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF THE SAUNDERS ELEVATOR...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
THE SAUNDERS ELEVATOR...
MANTER...
JOHNSON CITY...
RURAL RESIDENCES OF NORTHWESTERN MORTON AND STANTON COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
LAT...LON 3739 10205 3730 10200 3745 10152 3769 10174
3762 10202
$$
UMSCHEID3 follow-up statements
000
WWUS53 KDDC 122231
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
530 PM CDT THU JUL 12 2007
KSC129-187-122300-
/O.CON.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
STANTON KS-MORTON KS-
530 PM CDT THU JUL 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MORTON AND SOUTHWESTERN STANTON COUNTIES...
AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES SOUTH OF THE SAUNDERS ELEVATOR...
MOVING NORTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
THE SAUNDERS ELEVATOR...
MANTER...
RURAL RESIDENCES OF NORTHWESTERN MORTON AND SOUTHWESTERN STANTON
COUNTIES.
GIVEN THE SLOW MOVEMENT OF THIS HAIL STORM...ANY SEVERE WEATHER
THREAT FOR THE CITY OF JOHNSON SHOULD BE AFTER 6 PM CDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
LAT...LON 3739 10205 3734 10200 3747 10176 3762 10180
3762 10202
$$
UMSCHEID000
WWUS53 KDDC 122242
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT THU JUL 12 2007
KSC129-122251-
/O.CAN.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
MORTON KS-
541 PM CDT THU JUL 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORTON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA.
LAT...LON 3741 10204 3739 10198 3747 10176 3762 10180
3762 10202
$$
KSC187-122300-
/O.CON.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
STANTON KS-
541 PM CDT THU JUL 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN STANTON COUNTY...
AT 538 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF MANTER...OR NEAR THE
SAUNDERS ELEVATOR...MOVING NORTH AT 10 MPH.
LAT...LON 3741 10204 3739 10198 3747 10176 3762 10180
3762 10202
$$
UMSCHEID000
WWUS53 KDDC 122254
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
555 PM CDT THU JUL 12 2007
KSC187-122305-
/O.EXP.KDDC.SV.W.0225.000000T0000Z-070712T2300Z/
STANTON KS-
555 PM CDT THU JUL 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STANTON COUNTY
EXPIRES AT 600 PM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER SOUTHWESTERN STANTON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3741 10204 3739 10198 3747 10176 3762 10180
3762 10202
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:30 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 12, 3:30 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 330 PM CDT THU JUL 12 2007 .DISCUSSION... DAYS 1-2... 12Z UPPER AIR ANALYSIS INDICATES H3 JET HAS MANAGED TO PUSH SOUTH FROM CANADA ACROSS EASTERN ND SOUTH INTO ERN KS. 90-95KT JET STREAK MOVING ACROSS GREAT LAKES WITH A SECOND 90KT JET STREAK MOVING ACROSS EASTERN ND. SEVERAL S/WVS ARE PIVOTING AROUND UPPER LOW AT H5. ANOTHER S/WV IS FOUND MOVING ACROSS OK THIS MORNING. AN ABUNDANT AMOUNT OF MOISTURE AT H7 AND H85 CONTINUED TO BE PRESENT ACROSS WESTERN KS. H7 TEMPERATURES WERE GENERALLY IN THE SINGLE DIGITS ACROSS THE STATE. AT THE SURFACE, 15Z DATA INDICATED A STATIONARY FRONT WAS DRAPED ACROSS SOUTHERN OK. MAIN FORECAST CHALLENGE WILL BE POSSIBLE DEVELOPMENT OF ANOTHER MCS WITH HEAVY RAIN/SEVERE STORMS TONIGHT. MCS OVERNIGHT WEDNESDAY HAS LEFT SOME AREAS OF SOUTH CENTRAL KANSAS WITH HIGH WATER AND FLOODING. RAINFALL FROM 2 TO 5 INCHES HAS LEFT BEHIND SATURATED GROUND. CURRENTLY HAVE A FLOOD WATCH IN EFFECT FOR EASTERN TWO TIERS OF COUNTIES IN FA THROUGH FRIDAY MORNING. QUESTION WILL BE WHETHER OR NOT CANCELLATION IS NEEDED. DO THINK HEAVY RAIN WILL OCCUR IN CWA BUT AT PRESENT, IT APPEARS THAT CHANCES WILL BE FURTHER WEST TONIGHT. NOT MUCH HAS CHANGED OVER THE LAST COUPLE OF DAYS. MODELS CONTINUE TO AGREE ON BRINGING YET ANOTHER MCS ACROSS SOUTHWEST KANSAS. THETA-E RIDGE REMAINS OVER WESTERN KANSAS WITH H85-H3 STEERING FLOW PUSHING ANY COMPLEX TO THE SOUTHEAST OVERNIGHT TONIGHT. CORE OF LOW LEVEL JET NOSES INTO SOUTHERN KANSAS BY EVENING WITH PRECIPITABLE WATER IN EXCESS OF 2 INCHES. SEVERAL BOUNDARIES FROM PREVIOUS NIGHTS MCS ARE FLOATING AROUND FA. IN ADDITION, SFC TROUGH/STATIONARY FRONT EXTENDS FROM LOW INTO SW KANSAS. SBCAPE ACROSS WESTERN FA IN EXCESS OF 1000 J/KG WITH LIS WELL BELOW 0C. SHOULD SEE THUNDERSTORMS DEVELOP THIS AFTERNOON. SOME COULD BE SEVERE. STORMS WILL MERGE TO FORM AN MCS THAT WILL MOVE ACROSS SOUTHWEST KANSAS TONIGHT INTO FRIDAY MORNING. BEST CHANCE FOR MORE WIDESPREAD PRECIPITATION WILL BE ACROSS SOUTHERN FA. CURRENTLY HAVE HIGHEST POPS ACROSS SOUTHERN TIER OF COUNTIES. BASED ON PRESENT INDICATIONS OF HIGHEST CHANCES FOR PRECIP WEST OF CURRENT FLOOD WATCH, WILL GO AHEAD AND REMOVE IT AT THIS TIME. THE SITUATION WILL HAVE TO BE MONITORED VERY CLOSELY GIVEN ALREADY SATURATED GROUND. STREAMS ARE STILL RESPONDING TO OVERNIGHT RAINFALL IN THIS REGION. BY FRIDAY, MCS SHOULD BE MOVING SOUTH INTO OK/TX LEAVING BEHIND CLEARING SKIES AND COOLER TEMPERATURES. SURFACE HIGH PRESSURE WILL BUILD ACROSS THE REGION. H85 TEMPERATURES INTO THE TEENS WILL PREVAIL ACROSS MUCH OF SOUTHWEST KANSAS. THIS WILL RESULT IN SURFACE HIGH TEMPERATURES IN THE LOWER TO MID 80S. BY SATURDAY, COLD FRONT WILL BE MOVING ACROSS THE REGION DURING THE DAY. COULD SEE A FEW SHOWERS AND THUNDERSTORMS DEVELOP IN ADVANCE OF THIS SYSTEM. WILL ADD SLIGHT CHANCE POPS TO THE FA TO ACCOUNT FOR POSSIBILITY. DEWPOINTS WILL DROP INTO THE 40S AND 50S BEHIND THIS FRONT THUS TIMING IS IMPORTANT TO THUNDERSTORM CHANCES DIMINISHING. DAYS 3-7... I BASICALLY STAYED THE COURSE WITH THE EXTENDED FORECAST TODAY. A SWITCH FROM THE COOLER AND WETTER GSDM STAGE 2 REGIME TO MORE OF A WARMER AND DRIER GSDM STAGE 1 REGIME OVER NORTH AMERICA WILL BE ARRIVING LATE IN THE WEEKEND. THE CLIMATE TOOLS ON THE CDC WEBSITE HAVE NOT BEEN UPDATED RECENTLY, HOWEVER USING SATELLITE IMAGERY FROM SSEC SHOWS THAT THE EASTWARD PROPAGATING CONVECTIVE SIGNAL THAT STARTED AROUND THE LAST WEEK OF JUNE ACROSS THE PACIFIC HAS FOR THE MOST PART VANISHED. THE CENTRAL PACIFIC IS NEARLY VOID OF CONVECTION WITH A CONSOLIDATION OCCURRING BACK TO THE WEST BETWEEN 90E AND 120E WHICH IS MORE CHARACTERISTIC OF A GSDM STAGE 1 PATTERN. THE WEEKEND WILL BE THE TRANSITION PERIOD BETWEEN THE 2 REGIMES. THE NUMERICAL MODEL GUIDANCE SUGGESTS THAT ONE MORE WAVE WILL ROTATE AROUND THE GREAT LAKES TROUGH OVER THE WEEKEND. THIS SYSTEM WILL PUSH A FRONT SOUTH THROUGH THE PLAINS WITH THE TAIL END LYING ACROSS SOUTHWEST KANSAS. A FEW STORMS COULD DEVELOP ALONG THE FRONT AND MOVE SOUTH ACROSS MY EASTERN COUNTIES SATURDAY NIGHT. FOR THIS REASON, I THREW IN SOME 20 POPS. I AM PLANNING ON KEEPING THE REMAINDER OF THE FORECAST DRY FOR NOW AS MODELS CONTINUE TO SHOW THE RIDGE SHIFTING EAST INTO THE ROCKIES/HIGH PLAINS EARLY NEXT WEEK. AS STATED BEFORE, THIS MAKES SENSE AND WOULD BE THE RESPONSE I WOULD EXPECT IN A GSDM STAGE 1 PATTERN. UNCERTAINTY DOES INCREASE SOME TOWARD WEDNESDAY AND THURSDAY HOWEVER AS MODELS CONTINUE TO FORECAST A WEAKNESS IN THE HEIGHT FIELD TRAPPED BENEATH THE UPPER RIDGE OVER OKLAHOMA OR TEXAS. THIS SYSTEM MAY COME CLOSE ENOUGH TO BRING A CHANCE FOR PRECIP BUT UNCERTAINTY JUST REMAINS TOO HIGH AT THE MOMENT TO THROW POPS IN. THE WEEK 2 FORECAST REMAINS UNCERTAIN SO WILL STICK WITH NEAR NORMAL FOR TEMPS/PRECIP FOR NOW. LACY && .AVIATION... WILL GO WITH THE SAME STRATEGY FOR THIS AFTERNOON AS I DID YESTERDAY. THUNDERSTORMS ARE DEVELOPING WEST OF THE TERMINALS AT THIS POINT BUT COULD DEVELOP OR MOVE EASTWARD LATER ON THIS AFTERNOON OR EVENING. A COMPLEX OF STORMS IS ORGANIZING OVER WESTERN NEBRASKA ALONG A COLD FRONT AND IS FORECAST TO MOVE SOUTHEAST ACROSS WESTERN KANSAS TONIGHT. THE BEST COURSE OF ACTION AT THIS POINT WILL BE TO JUST GO WITH VCTS UNTIL A BETTER IDEA OF THE EVOLUTION OF THIS EVENT IS ACHIEVED. A TEMPORARY PERIOD OF MVFR VSBYS AND CIGS IS POSSIBLE NEAR THUNDERSTORMS IF THEY HIT THE TERMINALS. DUE TO THE UNCERTAINTY WILL LEAVE MENTION OF THIS OUT OF THE TAFS. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 84 62 90 / 60 10 10 10 GCK 64 84 62 91 / 60 10 10 10 EHA 64 83 60 91 / 70 10 10 10 LBL 64 84 62 91 / 80 20 10 20 HYS 64 85 64 90 / 40 10 10 20 P28 67 85 65 90 / 70 20 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN30/27/27
Hazardous weather outlook, Jul 12, 3:30 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 330 PM CDT THU JUL 12 2007 KSZ043-061>066-074>081-084>090-130945- SCOTT-HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON- GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS-SEWARD- MEADE-CLARK-COMANCHE-BARBER- 330 PM CDT THU JUL 12 2007 /230 PM MDT THU JUL 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THUNDERSTORMS WILL DEVELOP BY 500 PM CDT THIS EVENING. LOCALLY HEAVY RAIN IS POSSIBLE WITH LOCALIZED FLOODING. THE BEST CHANCE OF HEAVY RAINFALL WILL BE ALONG AND SOUTH OF A LINE FROM LARNED TO DODGE CITY TO SYRACUSE. A FEW OF THE STORMS MAY BE BRIEFLY SEVERE WITH HAIL AS LARGE AS QUARTERS AND WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-044>046-130945- TREGO-ELLIS-LANE-NESS-RUSH- 330 PM CDT THU JUL 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THESE STORMS WILL PROBABLY NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jul 12, 12:30 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1230 PM CDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 4 SW UTICA 38.61N 100.22W
07/12/2007 M3.30 INCH NESS KS PUBLIC
0800 AM HEAVY RAIN 7 NNE BEELER 38.53N 100.15W
07/12/2007 M5.00 INCH NESS KS PUBLIC
WASHED OUT NEWLY INSTALLED FENCE POSTS.
&&
07Local storm report, Jul 12, 12:37 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUL 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 3 SW JOHNSON CITY 37.54N 101.79W
07/12/2007 E0.75 INCH STANTON KS PUBLIC
JUST A FEW HAIL STONES
1225 AM HAIL JETMORE 38.08N 99.89W
07/12/2007 M1.75 INCH HODGEMAN KS CO-OP OBSERVER
0725 AM HEAVY RAIN 3 N BEELER 38.47N 100.20W
07/12/2007 M4.10 INCH NESS KS AMATEUR RADIO
REPORTED FULL CULVERTS
0800 AM HEAVY RAIN 3 E JETMORE 38.08N 99.84W
07/12/2007 M4.60 INCH HODGEMAN KS PUBLIC
0800 AM HEAVY RAIN 4 ESE PENDENNIS 38.63N 100.27W
07/12/2007 M3.60 INCH LANE KS PUBLIC
0800 AM HEAVY RAIN 2 N JOHNSON CITY 37.60N 101.75W
07/12/2007 M2.50 INCH STANTON KS EMERGENCY MNGR
0800 AM HEAVY RAIN 4 SW UTICA 38.61N 100.22W
07/12/2007 M3.30 INCH NESS KS PUBLIC
0800 AM HEAVY RAIN 7 NNE BEELER 38.53N 100.15W
07/12/2007 M5.00 INCH NESS KS PUBLIC
WASHED OUT NEWLY INSTALLED FENCE POSTS.
0912 AM HEAVY RAIN 2 N OFFERLE 37.92N 99.56W
07/12/2007 M5.00 INCH EDWARDS KS EMERGENCY MNGR
&&
07The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 11:58 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 32 min |
| Jul 12, 12:27 AM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 37 min |
| Jul 12, 1:56 AM CDT | Flood Watch | DDC | Barber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more | 14 hr |
| Jul 12, 3:48 PM CDT | River Flood Warning | DDC | Hodgeman, Pawnee | 52 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.